Show simple item record

Points of bounded height on Del Pezzo surfaces

dc.contributor.authorTschinkel, Yuri
dc.contributor.authorManin, Yu. I.
dc.date.accessioned2008-10-29T19:56:03Z
dc.date.available2008-07-22T09:04:49Z
dc.date.available2008-10-29T19:56:03Z
dc.date.issued1993
dc.identifier.citationTschinkel, Yuri; Manin, Yu. I. (1993): Points of bounded height on Del Pezzo surfaces - Compositio mathematica; Vol. 85, Nr. 3, p. 315-332
dc.identifier.urihttp://resolver.sub.uni-goettingen.de/purl?goescholar/2719
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.rightsopenAccess
dc.rights.urihttp://goedoc.uni-goettingen.de/goescholar/License_Goedoc_2009_03.txt
dc.subjectMathematik: Allgemeines
dc.subject.ddc510
dc.titlePoints of bounded height on Del Pezzo surfaces
dc.typejournalArticle
dc.subject.gokEAA 020
dc.subject.bk31
dc.type.versionacceptedVersion
dc.identifier.ppn515486310
dc.bibliographicCitation.volume85
dc.bibliographicCitation.issue3
dc.bibliographicCitation.firstPage315
dc.bibliographicCitation.lastPage332
dc.type.subtypejournalArticle
dc.description.statuspeerReviewed
dc.bibliographicCitation.journalCompositio mathematica


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record